# SDR NACA200000024

- Difficulty date: December 19, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 26,434 hours
- Engine: Pwa R2800*
- Engine time: 1,727 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Intake Valve
- Part number: 83477
- Condition: Broken
- Location: #14 Cylinder
- Part time: 1,727 hours
- Component: Engine, Pwa, R2800CB3
- Component part number: R2800CB3
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

DISCREPANCIES:  MECHANICAL INTERUPTION AT 0120, FEATHERED NR 4 ENGINE DUE TO LOSS OF POWER.ACTION TAKEN:  REPALACED NR 14 CYLINDER ON NR 4 ENGINE DUE TO BROKEN INTAKE VALVE.
